Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Aug 8, 2012, 10:43 PM EDT for Westmoreland County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 10:43 PM EDT (02:43 UTC)
- Expired
- Aug 8, 2012, 11:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Pittsburgh, PA
County Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 85 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1366 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
784
WWUS81 KPBZ 090243
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 PM EDT WED AUG 8 2012
PAZ073-074-090315-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
1043 PM EDT WED AUG 8 2012
...A CLUSTER OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN WESTMORELAND
COUNTY...
AT 1036 PM EDT...A CLUSTER OF THUNDERSTORMS WAS CENTERED NEAR
GREENSBURG...MOVING EAST AT 20 MPH.
HEAVY RAIN IN THIS STORM CLUSTER WILL POND WATER ON ROADS AND
QUICKLY FILL DITCHES AND SMALL STREAMS. INTENSE LIGHTNING IS ALSO
OCCURRING AND IS KNOCKING OUT POWER.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
GREENSBURG... LATROBE... DERRY...
LIGONIER... LAUREL MOUNTAIN STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
TOLL 66 BETWEEN MILE MARKERS 1 AND 3.
I-76 BETWEEN MILE MARKERS 86 AND 100.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4034 7911 4010 7919 4011 7920 4007 7927
4025 7963 4040 7953
$$
15What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:12 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 8, 9:12 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 912 PM EDT WED AUG 8 2012 .SYNOPSIS... A COLD FRONT SAGGING OFF THE GREAT LAKES WILL SERVE AS THE FOCUS FOR SHOWER AND THUNDERSTORM CHANCES THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... FORECAST ON TRACK...NO CHANGES OTHER THAN ADJUSTMENTS TO HOURLY TRENDS WERE COMPLETED FOR THE LATE EVE UPDATE. PREVIOUS... RADAR DATA INDICATED SCATTERED THUNDERSTORMS CONTINUED TO DVLP LATE THIS EVE ALONG/IN ADVN OF SWD SAGGING COLD FRONT...AND ON OUTFLOW FROM PREVIOUS CELLS. BUILDING SHRTWV RIDGE/WARMING MID LEVELS ALONG WITH A COOLING BOUNDARY LAYER SHOULD SNUFF REMAINING ACTIVITY AS MIDNGT APPRCHES. THEREAFTER...NOCTURNAL COOLING MAY AGAIN SUPPORT RIVER VALLEY FOG. FORECASTED LOW TEMPERATURES USING A BLEND OF RECENT NAM AND GFS MOS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... RECENT SREF MODEL OUTPUT, WITH DETAILS FROM THE NAM, SHOW THE COLD FRONT WILL BECOME STALLED, IN A WEST TO EAST ORIENTATION, ACROSS THE UPPER OHIO VALLEY THURSDAY. EXPECT BANDS OF SCATTERED THUNDERSTORMS TO DEVELOP DAYTIME THURSDAY, DUE TO LOW LEVEL CONVERGENCE IN ADVANCE OF A LOW PRESSURE CENTER COMING EAST FROM MINNESOTA AND IOWA. SPC HAS MAINTAINED A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO EARLY FRIDAY, WHICH IS SUPPORTED BY SREF MODEL OUTPUT PROJECTIONS OF INSTABILITY, CAPE 2000+ J/KG, AND VERTICAL WIND SHEAR, EFFECTIVE BULK SHEAR 25 KTS. EXPECT SHOWERS AND THUNDERSTORMS TO BE LIKELY FRIDAY DAYTIME AND EARLY EVENING WITH THE NORTHEAST PASSAGE OF THE DEEPENING LOW PRESSURE CENTER. CONCUR WITH HPC THAT WIDESPREAD RAIN AMOUNTS CAN EXCEED 0.50 INCHES, IF NOT 1 INCH. AS THE LOW PRESSURE CENTER MOVES NORTHWARD PAST LAKE ERIE LATE FRIDAY NIGHT AND DAYTIME SATURDAY, EXPECT WRAP-AROUND SHOWERS TO DECREASE IN COVERAGE. DUE TO THE PROSPECTS FOR SHOWERS AND ACCOMPANYING CLOUDINESS, CONCURRED WITH GFS AND NAM MOS IN FORECASTING HIGHS THURSDAY NOT AS WARM AS WEDNESDAY AND THEN COOLER THAN NORMAL FRIDAY. CLOUDS AT NIGHT AND HUMID CONDITIONS WILL KEEP LOWS WARMER THAN NORMAL THURSDAY NIGHT. LOWS FRIDAY NIGHT AND HIGHS SATURDAY CAN BE SLIGHTLY COOLER THAN NORMAL DUE TO COOLER AIR ALOFT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... WRAPAROUND PRECIPITATION SHOULD BE SHIFTING TO THE NORTHEAST BY SATURDAY NIGHT...AND HAVE REMOVED PRECIPITATION AFTER MIDNIGHT. 00Z GFS SEEMS TO BE AN OUTLIER IN SHOWING DIURNAL PRECIPITATION FOR NEXT WEEK. OTHER MODEL CONSENSUS KEEPS HIGH PRESSURE THROUGH THE PERIOD...AND HAVE STUCK WITH THIS DRY DEPICTION. SUNDAY AND MONDAY SHOULD CONTINUE THE TREND OF SLIGHTLY BELOW NORMAL TEMPERATURES, WITH A SLIGHT RISE IN HIGHS ON TUESDAY AND WEDNESDAY. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... WEAK FRONT BECOMING STATIONARY OVER REGION OVERNIGHT. THUNDERSTORMS SHOULD DISSIPATE BY MIDNGT. SOME FOG LATE, ESPECIALLY IN AREAS THAT RECEIVE RAIN. FOR NOW...WILL ADD MVFR VISIBILITIES AND ALLOW LATER TAF ISSUANCES TO DECIDE IF IFR VISIBILITIES ARE REQUIRED IN FORECAST. MID LEVEL CLOUDS WILL MOVE IN ON THURSDAY...WITH SCATTERED SHOWERS/STORMS EXPECTED EARLY TO LATE AFTN WEST TO EAST. .OUTLOOK...THURSDAY NIGHT THROUGH MONDAY... RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND THUNDERSTORMS LATE THURSDAY NIGHT INTO FRIDAY NIGHT...WITH MORE ISOLATED COVERAGE EXPECTED SATURDAY AND SATURDAY NIGHT. SUNDAY SHOULD SEE A RETURN TO VFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15/18
Hazardous weather outlook, Aug 8, 11:43 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1143 AM EDT WED AUG 8 2012 MDZ001-OHZ050-059-069-PAZ009-014>016-020>023-029-031-073>076- WVZ001>004-012-021>023-041-091545- GARRETT-JEFFERSON OH-BELMONT-MONROE-FOREST-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 1143 AM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WIND AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048-049-057-058-068-PAZ007-008-013-091545- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY- NOBLE-MERCER-VENANGO-LAWRENCE- 1143 AM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW THROUGH EARLY EVENING, AS ISOLATED THUNDERSTORMS WITH GUSTY WIND AND HAIL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WIND AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 8, 8:53 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
853 PM EDT WED AUG 8 2012
PAZ031-WVZ022-090145-
GREENE PA-MONONGALIA WV-
853 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN MONONGALIA
AND SOUTHEASTERN GREENE COUNTIES...
AT 847 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUZZ...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
ROGERSVILLE... BUZZ... BLACKSVILLE...
NEMACOLIN... GREENSBORO... BOBTOWN...
MOUNT MORRIS...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-79 IN WEST VIRGINIA NEAR MILE MARKER 160.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 12.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3971 8040 3988 8032 3989 7992 3987 7993
3986 7992 3985 7994 3980 7991 3978 7994
3976 7993 3975 7991 3971 7992Special weather statement, Aug 8, 8:57 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 857 PM EDT WED AUG 8 2012 PAZ075-076-WVZ022-023-090145- FAYETTE PA-FAYETTE RIDGES PA-MONONGALIA WV-PRESTON WV- 857 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PRESTON... NORTHEASTERN MONONGALIA AND SOUTH CENTRAL FAYETTE COUNTIES... AT 852 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF MORGANTOWN...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... WESTOVER... MORGANTOWN... DELLSLOW... CHEAT NECK... LAUREL RUN... VALLEY POINT... BRUCETON MILLS... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 2. I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 3 AND 22. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3979 7966 3956 7963 3959 7997 3969 7999
Local storm report, Aug 8, 9:15 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
915 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL MORGANTOWN 39.63N 79.96W
08/08/2012 E1.00 INCH MONONGALIA WV PUBLIC
&&
EVENT NUMBER PBZ1200935
15Special weather statement, Aug 8, 9:47 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 947 PM EDT WED AUG 8 2012 PAZ021-073-090215- ALLEGHENY PA-WESTMORELAND PA- 947 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WESTMORELAND AND EAST CENTRAL ALLEGHENY COUNTIES... AT 941 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST OF MONROEVILLE...MOVING EAST AT 15 MPH. PENNY TO NICKEL SIZED HAIL IS POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... MONROEVILLE... MURRYSVILLE... IRWIN... JEANNETTE... DELMONT... NEW ALEXANDRIA... GREENSBURG... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-376 BETWEEN MILE MARKERS 83 AND 84. TOLL 66 BETWEEN MILE MARKERS 4 AND 13. I-76 BETWEEN MILE MARKERS 56 AND 68. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4044 7940 4022 7948 4036 7984 4046 7979 15
Local storm report, Aug 8, 10:05 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1005 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 SE TIPPECANOE 40.24N 81.25W
08/08/2012 M1.00 INCH HARRISON OH TRAINED SPOTTER
0542 PM HAIL CUMBERLAND 39.85N 81.65W
08/08/2012 U0.50 INCH GUERNSEY OH PUBLIC
EVENT OCCURRED BETWEEN 527 PM 08/08/2012 AND 542 PM
08/08/2012
0716 PM HAIL LISBON 40.75N 80.75W
08/08/2012 U0.25 INCH COLUMBIANA OH PUBLIC
EVENT OCCURRED BETWEEN 701 PM 08/08/2012 AND 716 PM
08/08/2012
0723 PM TSTM WND DMG 2 ENE ENON VALLEY 40.86N 80.42W
08/08/2012 LAWRENCE PA PUBLIC
MULTIPLE TREES AND POWERLINES DOWN
0739 PM HAIL LISBON 40.75N 80.75W
08/08/2012 U0.50 INCH COLUMBIANA OH PUBLIC
EVENT OCCURRED BETWEEN 724 PM 08/08/2012 AND 739 PM
08/08/2012
0755 PM HAIL EAST PALESTINE 40.85N 80.56W
08/08/2012 U0.50 INCH COLUMBIANA OH PUBLIC
EVENT OCCURRED BETWEEN 740 PM 08/08/2012 AND 755 PM
08/08/2012
0900 PM HAIL MORGANTOWN 39.63N 79.96W
08/08/2012 E1.00 INCH MONONGALIA WV PUBLIC
0952 PM HAIL PITTSBURGH 40.46N 79.82W
08/08/2012 U0.75 INCH ALLEGHENY PA PUBLIC
EVENT OCCURRED BETWEEN 937 PM 08/08/2012 AND 952 PM
08/08/2012
&&
EVENT NUMBER PBZ1200933 PBZ0000000 PBZ0000000 PBZ1200934 PBZ0000000
PBZ0000000 PBZ1200935 PBZ0000000
RGSpecial weather statement, Aug 8, 10:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 PM EDT WED AUG 8 2012
PAZ073-074-090315-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
1043 PM EDT WED AUG 8 2012
...A CLUSTER OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN WESTMORELAND
COUNTY...
AT 1036 PM EDT...A CLUSTER OF THUNDERSTORMS WAS CENTERED NEAR
GREENSBURG...MOVING EAST AT 20 MPH.
HEAVY RAIN IN THIS STORM CLUSTER WILL POND WATER ON ROADS AND
QUICKLY FILL DITCHES AND SMALL STREAMS. INTENSE LIGHTNING IS ALSO
OCCURRING AND IS KNOCKING OUT POWER.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
GREENSBURG... LATROBE... DERRY...
LIGONIER... LAUREL MOUNTAIN STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
TOLL 66 BETWEEN MILE MARKERS 1 AND 3.
I-76 BETWEEN MILE MARKERS 86 AND 100.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4034 7911 4010 7919 4011 7920 4007 7927
4025 7963 4040 7953
15The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:53 PM EDT | Special Weather Statement | PBZ | Greene | 52 min |
| Aug 8, 9:47 PM EDT | Special Weather Statement | PBZ | Westmoreland | 28 min |
| Aug 9, 10:49 AM EDT | Special Weather Statement | PBZ | Venango | 41 min |
| Aug 9, 11:12 AM EDT | Special Weather Statement | PBZ | Forest | 48 min |
| Aug 9, 1:16 PM EDT | Special Weather Statement | PBZ | Fayette | 29 min |
| Aug 9, 2:24 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 51 min |
| Aug 9, 3:09 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Aug 9, 3:49 PM EDT | Special Weather Statement | PBZ | Fayette | 41 min |
| Aug 9, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 61 min |
| Aug 9, 6:36 PM EDT | Special Weather Statement | PBZ | Venango | 39 min |
| Aug 9, 6:41 PM EDT | Severe Thunderstorm Warning | PBZ | Venango | 34 min |
| Aug 9, 7:00 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 45 min |
| Aug 9, 7:15 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Jefferson, Venango | 60 min |
| Aug 9, 7:50 PM EDT | Special Weather Statement | PBZ | Butler | 40 min |
| Aug 9, 4:27 PM EDT | Special Weather Statement | PBZ | Coshocton | 48 min |
| Aug 9, 5:08 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 52 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | PBZ | Columbiana | 32 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | PBZ | Columbiana | 44 min |
| Aug 9, 5:57 PM EDT | Special Weather Statement | PBZ | Muskingum | 33 min |
| Aug 9, 6:05 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum | 55 min |
| Aug 9, 6:05 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 40 min |
| Aug 9, 6:43 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 32 min |
| Aug 9, 6:48 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Guernsey, Harrison, Tuscarawas | 42 min |
| Aug 9, 7:34 PM EDT | Special Weather Statement | PBZ | Harrison, Jefferson | 26 min |
| Aug 9, 7:55 PM EDT | Special Weather Statement | PBZ | Belmont | 35 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 40 min |
| Aug 8, 8:57 PM EDT | Special Weather Statement | PBZ | Monongalia | 48 min |
| Aug 9, 12:31 PM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 59 min |
| Aug 9, 1:51 PM EDT | Special Weather Statement | PBZ | Preston | 39 min |
| Aug 9, 3:48 PM EDT | Special Weather Statement | PBZ | Preston | 57 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.